# SDR DALA2025032402193

- Difficulty date: March 24, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 101,174 hours, 21,524 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON R/H WING #11 SLAT EXTERNAL SKIN FWD EDGE FASTENER HOLE. CRACKED FROM O/B EDGE 38.5 INCHES. PERFORMED REPAIR ON R/H WING #11 SLAT EXTERNAL SKIN FWD EDGE FROM O/B EDGE 38.5 INCHES PER B767-300 SRM 57-43-01-2R-2 REV 127.00 18MAR25. (LP #0874284)
